# SDR DLM88040778

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 34,615 hours, 26,775 cycles
- Engine: Pwa JT8D219
- Engine time: 15,072 hours, 23,688 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 15,072 hours, 23,688 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

INFLT SHUT DOWN DUE TO LOSS OF OIL QTY AND HIGH OIL TEMP.  REPLACED ENGINE.
